Investigation and solution of a pair of linear matrix equations
Matematičeskie zametki, Tome 57 (1995) no. 2, pp. 300-303
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1995_57_2_a13,
author = {S. L. Blyumin and S. P. Milovidov},
title = {Investigation and solution of a~pair of linear matrix equations},
journal = {Matemati\v{c}eskie zametki},
pages = {300--303},
year = {1995},
volume = {57},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1995_57_2_a13/}
}
S. L. Blyumin; S. P. Milovidov. Investigation and solution of a pair of linear matrix equations. Matematičeskie zametki, Tome 57 (1995) no. 2, pp. 300-303. http://geodesic.mathdoc.fr/item/MZM_1995_57_2_a13/